Publicaciones Stojanoff

 

  1. Frames of translates with prescribed fine structure in shift invariant spaces
    Journal of Functional Analysis 271 (2016) 2631-2671.
    Autores: M. J. Benac, P. Massey y D. Stojanoff. pdf
  2. Convex potentials and optimal shift generated oblique duals in shift invariant spaces
    Journal of Fourier Analysis and Applications (en prensa).
    Autores: M. J. Benac, P. Massey y D. Stojanoff. pdf
  3. Aliasing and oblique dual pair designs for consistent sampling
    Linear Algebra Appl. 487 (2015) 112-145.
    Autores: M. J. Benac, P. Massey y D. Stojanoff. pdf
  4. Multiplicative Lidskii's inequalities and optimal perturbations of frames
    Linear Algebra Appl. 469 (2015) 539-568.
    Autores: P. Massey, M. Ruiz y D. Stojanoff. pdf
  5. Optimal frame completions with prescribed norms for majorization.
    Journal of Fourier Analysis and Applications, 20 (2014) 1111-1140.
    Autores: P. Massey, M. Ruiz y D. Stojanoff.  .pdf
  6. Optimal frame completions.
    Advances in Computational Mathematics 40 (2014) 1011-1042.
    Autores: P. Massey, M. Ruiz y D. Stojanoff.  .pdf
  7. Optimal dual frames and frame completions for majorization,
    Applied and Computational Harmonic Analysis (ACHA) 34 (2013), 201-223.
    Autores: P. Massey, M. Ruiz y D. Stojanoff.  .pdf
  8. Robust dual reconstruction systems and fusion frames.
    Acta Applicandae Mathematicae (ACAP), 119, Issue 1 (2012) 167-183.
    Autores: P. Massey, M. Ruiz y D. Stojanoff.  .pdf
  9. Duality in  reconstruction systems.
    Linear Algebra and its  Applications, 436, Issue 3, 1 (February 2012),  447-464.
    Autores: P. G. Massey, M. A. Ruiz y D. Stojanoff.    pdf
  10. The iterated Aluthge transforms of a matrix converge.
    Advances in Math. 226 Nº 2  (2011) 1591-1620.
    Autores: J. Antezana, E. Pujals y D. Stojanoff.  .pdf
  11. The structure of minimizers of the frame potential on fusion frames.
    Journal of Fourier Analysis and Appl. 16 Nº 4 (2010) 514-543.
    Autores: P. G. Massey, M. A. Ruiz y D. Stojanoff. pdf
  12. A note on the star order in Hilbert spaces.
    Linear and Multilinear Algebra 58 Nº 7-8 (2010) 1037-1051.
    Autores: J. Antezana, C. Cano, I. Mosconi y D. Stojanoff pdf
  13. Convergence of iterated Aluthge transform sequence for diagonalizable matrices II: L-Aluthge transform.
    Integral Equations and Operator Theory , Volumen 62 Nº 4 (2008)  465-488.
    Autores: J. Antezana, E. Pujals y D. Stojanoff.  pdf
  14. Iterated Aluthge transforms: a brief survey.
    Revista de la Unión Matemática Argentina Volumen  49 Nº 1, (2008)  29-41.
    Autores: J. Antezana, E. Pujals y D. Stojanoff. . pdf
  15. Some properties of frames of subspaces obtained by operator theory methods,
    Journal of Mathematical Analysis and Applications 343, (2008), 366-378.
    Autores: M. A. Ruiz y D. Stojanoff. pdf
  16. Convergence of iterated Aluthge transform sequence for diagonalizable matrices.
    Advances in Mathematics, 216(2007) 255–278.
    Autores: J. Antezana, E. Pujals y D. Stojanoff. .dvi .pdf
  17. The Schur-Horn theorem for operators and frames with prescribed norms and frame operator,
    Illinois Journal of Math. 51 (2007) 537-560.
    Autores J. Antezana, P. Massey, M. Ruiz y D. Stojanoff. .dvi.pdf
  18. Jensen's inequality for spectral order and submajorization,
    Journal of Mathematical Analysis and Applications 331 (2007).
    Autores: Antezana, P. Massey y D. Stojanoff .dvi .pdf
  19. Bilateral Shorted Operators and Parallel Sums. 
    Linear Algebra and its  Applications 414 (2006), 570-588.  
    Autores: J. Antezana, G. Corach y D. Stojanoff.    pdf
  20. Oblique projections and frames,
    Proceedings of the American Mathematical Society, 134, (2006), 1031-1037.
    Autores: .J. Antezana, G. Corach, M. Ruiz and D. Stojanoff .dvi .pdf
  21. Projections in operator ranges.
    Proceedings of the AMS, 134 (2006), 765-778.
    Autores: G. Corach, A. Maestripieri y D. Stojanoff. .dvi .pdf
  22. Spectral shorted operators, Integral Equations and Operator Theory, 55, (2006), 169-188.
    Autores: J. Antezana, G. Corach y D. Stojanoff.
    .dvi .pdf
  23. L-Aluthge transforms and Schatten ideals. Linear Algebra and its Applications 405 (2005), 177-199.
    Autores: .J. Antezana, P. Massey and D. Stojanoff
    .dvi .pdf
  24. Some operator inequalities for unitary invariant norms, Revista de la Unión Matemática Argentina 46 (2005) 53-66.
    Autores: C. Cano, I. Mosconi y D. Stojanoff .dvi .pdf
  25. A classification of projectors, Banach Center Publications, 67 (2005), 145-160.
    Autores: G. Corach, A. Maestripieri y D. Stojanoff.
    .dvi .pdf
  26. Weighted projections and Riesz frames. Linear Algebra and its Applications, 402 (2005) 367-389.
    Autores: J. Antezana, G. Corach, M. Ruiz y D. Stojanoff.
    .dvi .pdf
  27. Nullspaces and frames. Journal of Math. Analysis and Applications, 309 (2005) 709-723.
    Autores: J. Antezana, G. Corach, M. Ruiz y D. Stojanoff.
    .dvi .pdf
  28. Geometry of epimorphisms and frames, Poceedings of the AMS, 132 (2004), 2039-2049.
    Autores: G. Corach, M. Pacheco y D. Stojanoff.
    .dvi .pdf
  29. Orbits of positive operators from a differentiable viewpoint, Positivity, Positivity 8 (2004), 31-48.
    Autores: G. Corach, A. Maestripieri y D. Stojanoff.
    .dvi .pdf
  30. Generalized Schur Complements and P-complementable Operators, Linear Algebra and its Applications, 393, (2004) 299-318.
    Autores: P. Massey y D. Stojanoff.
    .dvi .pdf
  31. Spectral shorted matrices, Linear Algebra and its Applications 381 (2004), 197-217.
    Autores: J. Antezana, G. Corach y D. Stojanoff.
    .dvi .pdf
  32. Nilpotents in finite algebras, Equations and Operator Theory, Integral Equations and Operator Theory 45 (2003) 251-267.
    Autores: E. Andruchow y D. Stojanoff.
    .dvi .pdf
  33. Generalized Schur complements and oblique projections, Linear Algebra and its Applications 341 (2002), 259-272.
    Autores: G. Corach, A. Maestripieri y D. Stojanoff.
    .dvi .pdf
  34. Abstract splines and oblique projections, Journal of Approximation Theory, Journal of Approximation Theory 117 (2002) 189-206.
    Autores: G. Corach, A. Maestripieri y D. Stojanoff.
    .dvi .ps
  35. Orbits of conditional expectations, Illinois Journal of Mathamatics 45 (2001), 243-263.
    Autores: M. Argerami y D. Stojanoff.
    .dvi .ps
  36. Index of Hadamard multiplication by positive matrices II, Linear Algebra and its Applications 332-334 (2001) 503-517.
    Autores: G. Corach y D. Stojanoff.
    .dvi .pdf
  37. Schur complements and oblique projections, Acta Sci. Math. (Szeged), 67 (2001), 337-356.
    Autores: G. Corach, A. Maestripieri y D. Stojanoff.
    .dvi .pdf
  38. Projective Space of a Hilbert module, Infinite Dimensional Analysis, Quantum Probability and Related Topics 4 (2001), 289-307.
    Autores: E. Andruchow, G. Corach y D. Stojanoff.
    .dvi .pdf
  39. Generalized orthogonal projections and shorted operators, Margarita Mathematica en memoria José Javier (Chicho) Guadalupe Hernández; L. Español y J. L. Varona Eds., Universidad de La Rioja, España (2001), 607-625.
    Autores: G. Corach y A. Maestripieri.
    .dvi .pdf
  40. Geometrical significance of Löwner-Heinz inequality, Proceedings of the AMS, 128 (2000), no. 4, 1031-1037.
    Autores: E. Andruchow, G. Corach y D. Stojanoff.
    .dvi .pdf
  41. Projective Spaces of a C*-algebra, Integral Equations and Operator Theory 37 (2) (2000) 143-168.
    Autores: Andruchow, G. Corach y D. Stojanoff.
    .dvi .ps
  42. Polar decompositions under perturbations of the scalar products, Electronical Journal of Linear Algebra 7 (2000) 21-29.
    Autores: G. Corach, A. Maestripieri y D. Stojanoff.
    .dvi .ps
  43. Geometry of oblique projections, Studia Mathematica 137 (1) (1999) 61-79.
    Autores: E. Andruchow, G. Corach y D. Stojanoff.
    .dvi .ps
  44. Index of Hadamard multiplication by positive matrices, Linear Algebra and its Applications 290 (1999) 95-108.
    Autor: D. Stojanoff
    .dvi .ps
  45. 28. The Weyl group and the Normalizer of conditional expectations, Integral Equations and Operator Theory 34 (1999) 165-186.
    Autores: M. Argerami y D. Stojanoff.
    .dvi .ps
  46. Geometry of the sphere of a Hilbert module, Mathematical Proceedings of the Cambridge Math. Soc. 127 No 2 (1999) 295-315.
    Autores: E. Andruchow, G. Corach y D. Stojanoff.
    .dvi .pdf